My Holdings   Activate Remote Access

The Mathematics of Encryption: An Elementary Introduction

About this Title

Margaret Cozzens, DIMACS, Rutgers University, Piscataway, NJ and Steven J. Miller, Williams College, Williamstown, MA

Publication: Mathematical World
Publication Year 2013: Volume 29
ISBNs: 978-0-8218-8321-1 (print); 978-1-4704-1594-5 (online)
MathSciNet review: MR3098499
MSC: Primary 94A60

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF